# SDR HEEA0013027

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: 222375077113
- Condition: Inoperative
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TRANSMITTER INOPERATIVE.
